# SDR AALA201601299024

- Difficulty date: January 25, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 51,088 hours, 19,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT SIDE BOX BEAM FLANGE AFT HOLE HAVE CRACK INDICATIONS.  REPAIRED IAW EO 5315Y066.
